# SDR SWIA201231747

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 26,270 hours, 22,111 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEARD A THUMP ON ROTATION.  FOUND RIGHT NOSE TIRE TO BE SHREDDED ON POST FLIGHT.  (FLT 5658)  REPLACED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES IN REFERENCE TO AMM.  P/N: 5010598 S/N OFF: MAY02-4220, S/N OFF: NOV07-6889.
